This is same as Yaz, overall pretty good experience but breakthrough bleeding led me to switch to Yasmin for better control of that. No PMS/PMDD, skin improved. Felt slightly more prone to stress on this but it beats feeling horrible 1-2 weeks every month. I'm naturally very horny so this brought that down just a little bit, but less than Yasmin which has same ingredients but stronger. Might return to this pill bc it's a good deal for me personally.
I’m 24 years old and was diagnosed with pcos 5 months ago I’ve had a regular periods and no insulin resistance However I had increased body and facial hair as well as horrible period pains. I was prescribed metformin, dianette (combined pill) and spironolactone. However since I had no insulin resistance I decided to opt out of taking the metformin and proceeded with the combined pill and the spironolactone. I found my mood was normal in dianette actually maybe even a bit better and my body and facial hair drastically decreased however I was getting monthly yeast infections, vaginal dryness and my sex drive was basically gone. I asked my doctor to prescribe a lower dose and he put me on Eloine instead. the first month was fine I had no side effects however I’m on my second month and I’ve noticed I’m incredibly bloated with very dull cramping in my lower abdomen, I’ve gained weight and my mood is absolutely horrible and the body and facial hair is back however not as bad as when I wasn’t taking birth control On the brighter side on this pill I get no infections and no vaginal dryness and my skin looked great on both pills. I’m not quite sure if my body is adjusting from going from a high dose pill to a low dose one however it’s taken quite a toll on my anxiety
Honestly this pill majorly helped my spots. The spots on my face and back/chest cleared up almost instantly, like literally almost straight away. I literally wouldn’t even break out, I very rarely had the one pimple pop up. I stopped this pill due to back pain (was slightly unsure whether it was acc from the pill of not), which went once I stopped the pill. The back pain was odd, it was in the lower part of my spine?!
I used to be on Yaz when I lived in Ireland however that was not available in the UK so I was given this, which is apparently the same pill by the same company with just a different name and packaging. I've been on it 4 years now and no adverse side effects at all, I don't notice that I am on it. I used to get acne as a teenager but this pill has made me never get any breakouts at all, my skin is really good which is the main reason I like this pill a lot and will continue to use it. I take it continuously so I don't get the bleeds, but when I used to have the break it was just very light spotting, barely a period if you could call it that. I only needed to use very light pantyliners. I had some spotting when I started initially for about 2 months when I started taking it continuously but that completely stopped after that and I never have any bleeding issues. I have not had any issues with weight gain or headaches or mood etc. The only effect that I did notice is that I have barely any libido at all. This does not bother me personally, buy for those considering this pill it would be something to think about if considering this pill. The big benefit for for was clear glowing skin, it's better than harsh acne treatments like Roaccutane without all the peeling and dryness. I would highly recommend this pill for anyone who wants contraception that also tackles acne at a lower oestrogen dose and a shorter 4 day pill break rather than 7 days.
I have been on Eloine for over 6 months (not sure exactly how long) now. My GP prescribed it to me as part of my acne treatment, whilst i wait for my dermatology appointment. I have tried various contraceptive pills in the past, the one i used previous to this was a progesterone only pill as i had experienced migraines when on the combined pill previously. I stopped taking the progesterone only pill as it was making my acne worse, i started to use the Natural Cycles app and condoms instead but my GP said that i had to be on a more reliable form of contraception to be referred to dermatology. Hence being on Eloine now. It has completely cleared my skin, i dont even need to use the various creams i had been prescribed. The downside (and its a big one) is that i have lost my sex drive. I have spoken to my GP about this and am waiting for her to get back to me as she didnt think this was a normal side effect. My periods have also been affected by taking Eloine but i have noticed an improvement lately. I tend to bleed after the 4 day break, at the beginning i would then bleed for 2 weeks but this has reduced down to less than a week now. I did miss my period a couple of months in a row but not sure if this was due to the pill or the Covid vaccine as i am aware that some people had this reaction too. My periods have always been very regular so i had been worried but they seem to have returned to normal, if not slightly shorter/lighter than they had been on previous pills. Overall its good for acne, periods seem to settle after some months of taking it, i havent had any migraines but have a noticeably reduced sex drive. I am worried that the acne might come back once i stop taking Eloine but we will have to wait and see.
Eloine has been great, helped a lot with my PMS, minimal side effects. I get some break through bleeding if I take it continuously so normally have a break every 2 months.
My first year on this pill was great. Totally cleared up my acne which along with birth control was the main reason I seleted this pill. Then the second year I was hit with the most horrific migraines on a daily basis to the point I couldn't open my eyes plus constant constipation. I was told several times over the year that this wouldn't be connected to Eoline then eventually I had exhausted every other option so decided to stop it and see what happened. My acne came back worse than every for around 6 months however then cleared naturally and no more migraines or constipation issues at all! Only problem I have now is my period has never returned to normal (I have been off Eoline for 10 months so far). I had a completely normal cycle before starting Eoline but since stopping have only had 2 periods and a lot of irregular spotting, my GP has now advised I likely have post pill syndrome which there is no cure for. GPs really should advise people of ALL possible side effects from contraceptive pills not just the most common. I wouldn't recommend any hormonal contraception to anyone!
At first this pill was great, switched to another pill because of low sex drive, but then came back to this one after my acne and moods got worse again. This whole year I have had nothing but problems, heightened anxiety, repeated infections and spotting. Now looking to change but running out of pill options.
I didn’t understand it at first but since stating these pills my anxiety level raised so much that i can barely spend a day without worrying. Before pills I had unbearable cramps and acne, so at least these are gone now. Not sure though if I am ready to sacrifice my mental health for clear skin
I have tried the combo pill before (Yazmin) I think it was when I was a teen. It had similar affects to what I have now if I remember correctly. I got the Mirena coil fitted years ago and had that in for 3 years before having it removed. It was a while before I started noticing the period symptoms return. I had the worst bleed of my life after having the IUD removed which I believe can be expected? The pill was my next choice after doing further research. When I discussed Eloine with my nurse, she suggested to take blood pressure and weight checks before prescribing them to me. I did bleed for a few months into taking these pills, then completely stopped bleeding. I found it ideal as I struggled from period pains and aches. On these pills now I have noticed an increase in acne and sweat/oil production. Although, some of these symptoms could be down to my antidepressants I’ve been on since around the time of my first experience of the pill, which I always consider to be related or due to personal circumstances. I am thinking of changing contraception but still looking into certain ones before I decide to get them in my system. I have noticed that the mood swings, insecurities and paranoia I had has worsened. I even booked another appointment with the nurse and found that as long as there’s no auras with the migraines it’s not as serious. The headaches have been awful. I hope to find something that works or maybe even slowly stop other medications to resolve these issues that don’t help daily living.